RIP Taylor Hawkins

BonzoHansen

Administrator
Lifetime Gold Member
Jun 1, 2005
21,228
Scott from Hamilton, NJ
Crazy news
Screenshot_20220325-233042_Twitter.jpg
 

BillyDean7173

Final Six
May 21, 2014
3,430
Hutto, TX
I read that authorities found opioids and other stuff in his room and initially said it was an overdose. Shortly after, they retracted that statement. Later, they said his heart weighed twice as much as normal for his age. R.I.P.
 

carhead22000

oldblue
Sep 5, 2011
999
canada
so sad!!!! great musician.people are dropping off younger all the time.the new synthetic drugs are killing our kids.what ever happen to just smoking pot?
 

70RamAirIII

Pontiac-aholic
Jan 10, 2005
133
Calgary, Alberta
Hopefully this doesn't open up a can of worms - because that is NOT my intent;

I wonder if anyone here has had the same ponderings as myself...
I initially didn't share my thoughts, because I thought it to be improper so soon after his passing.

The jabs that are being pushed, are known to have a very high rate of myocarditis ect.
If I recall correctly there was mention, in regaurds to the autopsy, that his heart was enlarged (echoed here in post #8);
I believe that at the time the band flew out for this leg of their tour, you needed to have jabs to get onto an aircraft.

As the drummer, he would have had the biggest work out of any band member - I have read that the strain of being a drummer can match or exceed that of some of the most stressful athletes;
Has anyone here read of what's been happening with soccer players?

... and right there is the cusp of my ponderings after hearing of Taylor's passing.
If my thoughts are not just "tin foil hat" territory, it would seem to undermine any suggestion of drug use being the cause.

I have been following the band since long before Taylor became a member.
 




Latest posts

Top